# SDR SWAA2022051997187

- Difficulty date: April 23, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 AT RBL31 FWD GALLEY AND LAV 2022-211499. REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 AT RBL31 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 AND DRAWING 141A5400 REV: - SEE INDIVIDUAL SIGNOFF BELOW; STEP 1 CORRECTED  REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 AT RBL31 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 AND DRAWING 141A5400 REV: - PART USED: 141A5410U140; PO 2022-142991; SEE INDIVIDUAL SIGNOFF BELOW; REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 AT RBL31 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 AND DRAWING 141A5400 REV: - PART USED: 141A5410U140; PO 2022-142991
